×

zbMATH — the first resource for mathematics

On factors with given components. (English) Zbl 0525.05048

MSC:
05C70 Edge subsets with special properties (factorization, matching, partitioning, covering and packing, etc.)
05C05 Trees
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akiyama, J.; Avis, D.; Era, H., On a {1, 2}-factor, TRU math., 16, 2, 97-102, (1980) · Zbl 0461.05047
[2] Berge, C., Regularisable graphs, (), 11-19 · Zbl 0383.05031
[3] Berge, C., Some common properties for regularizable graphs, edge-critical graphs and B-graphs, () · Zbl 0467.05056
[4] Bondy, J.A.; Murty, U.S.R., Graph theory with applications, (1976), Macmillan London · Zbl 1134.05001
[5] Hajnal, A., A theorem on k-saturated graphs, Canad. J. math., 17, 720-772, (1965) · Zbl 0129.39901
[6] Tutte, W.T., The fractorization of linear graphs, J. London math. soc., 22, 107-111, (1947) · Zbl 0029.23301
[7] Tutte, W.T., The factor of graphs, Canad. J. math., 4, 314-328, (1952) · Zbl 0049.24202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.